# SDR ASA0440323

- Difficulty date: December 14, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 1575091059
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 4 SPOILER LOWER SEAL INSERTS IS CORRODED AND BROKEN SCREW STUDS.  REMOVED DAMAGED SPOILER, ORDERED AND INSTALLED NEW SPOILER PER AMM.  (M)
